# SDR FDEA201304180804

- Difficulty date: April 18, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 67,846 hours, 15,676 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON STOP DRILL IN THE LT NLG TRUNNION FITTING AND FOUND CRACK PROPAGATION FROM THE SLOT OUT APPROX .2500 INCHES IN LENGTH.  TRUNNION REPAIRED IAW SRM   53-10-14, FIG 202, REPAIR 2, REV 52.  REPAIR CLASSIFIED MAJOR AS IAW GMM 6-2-100, REV 116.
